Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 129, NWS Jackson, MS

March 18, 2013Hinds County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 18, 2013, 4:13 PM CDT for Hinds County, Mississippi. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 4:13 PM CDT (21:13 UTC)
Expired
Mar 18, 2013, 5:15 PM CDT
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 44 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:15 PM CDTHAIL 22 S Edwards, MS
Mar 18, 4:27 PM CDTHAIL 1.75Raymond, MS
Mar 18, 4:30 PM CDTHAIL 1.75Raymond, MS
Mar 18, 4:30 PM CDTHAIL 2Raymond, MS
Mar 18, 4:40 PM CDTHAIL 16 Wsw Richland, MSIN THE CITY OF BYRAM
Mar 18, 4:40 PM CDTHAIL 1.755 S Clinton, MSIN THE BROOKHOLLOW COMMUNITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS54 KJAN 182113
SVRJAN
MSC049-182215-
/O.NEW.KJAN.SV.W.0129.130318T2113Z-130318T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BYRAM...

* UNTIL 515 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR EDWARDS MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYMOND BY 435 PM CDT...
  DRY GROVE BY 440 PM CDT...
  BYRAM AND TERRY BY 455 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

HAIL OF TENNIS BALL SIZED OR LARGER CAUSES EXTENSIVE DAMAGE TO CARS
AND BUILDINGS...INCLUDING POSSIBLY BREAKING OUT WINDOWS. PEOPLE
CAUGHT OUT OF DOORS COULD SUFFER SERIOUS INJURY. MOVE INTO A WELL
CONSTRUCTED BUILDING...AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3222 9073 3232 9069 3235 9066 3234 9063
      3237 9064 3239 9062 3225 9020 3220 9019
      3215 9026 3215 9024 3211 9025 3209 9023
      3205 9023 3205 9037
TIME...MOT...LOC 2113Z 294DEG 29KT 3229 9063

$$

DHB
2 follow-up statements
102 
WWUS54 KJAN 182123
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT MON MAR 18 2013

MSC049-182215-
/O.CON.KJAN.SV.W.0129.000000T0000Z-130318T2215Z/
HINDS MS-
423 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN HINDS COUNTY...

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LEARNED MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYMOND BY 435 PM CDT...
  DRY GROVE BY 440 PM CDT...
  BYRAM AND TERRY BY 450 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3220 9068 3238 9057 3225 9020 3220 9019
      3217 9023 3218 9024 3215 9026 3215 9024
      3211 9025 3208 9023 3205 9023 3205 9037
TIME...MOT...LOC 2124Z 293DEG 30KT 3225 9053

$$

DHB
160 
WWUS54 KJAN 182154
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT MON MAR 18 2013

MSC049-182204-
/O.CAN.KJAN.SV.W.0129.000000T0000Z-130318T2215Z/
HINDS MS-
454 PM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HINDS COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

LAT...LON 3220 9068 3238 9057 3225 9020 3220 9019
      3217 9023 3218 9024 3215 9026 3215 9024
      3211 9025 3208 9023 3205 9023 3205 9037
TIME...MOT...LOC 2154Z 293DEG 30KT 3215 9026

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:10 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 18, 3:10 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT MON MAR 18 2013

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.
THE PRIMARY CONCERN WILL BE THE SEVERE POTENTIAL FOR THIS AFTERNOON
AND EVENING WITH A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM.

LATEST SATELLITE IMAGERY SHOWED A NEGATIVELY TILTED UPPER TROUGH
OVER THE CENTRAL PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY.
AREA RADARS WERE PICKING UP SCATTERED STRONG TO SEVERE STORMS NORTH OF
INTERSTATE 20 PUSHING EAST. A VERY SLOW MOVING COLD FRONT WAS
SITUATED FROM KACT TO KCKM TO KCRX. LOWER 60S DEWPOINTS EXTENDED
AHEAD OF THE FRONT. SOME GOOD FORCING AND ASCENT WAS MOVING ACROSS
THE REGION.

SO FOR THE REST OF THE AFTERNOON INTO TONIGHT. LOCAL AND NATIONAL WRF
SHOWS STRONG TO SEVERE STORMS FOR THIS AFTERNOON INTO THIS EVENING
WITH HAIL...DAMAGING WINDS WITH A TORNADO OR TWO POSSIBLE. THE MAIN
CONCERN AREA WILL BE MAINLY ALONG AND NORTH OF INTERSTATE 20. THE
FRONT WILL BE SLOW TO CROSS THE REGION INTO THIS EVENING. THE FRONT
SHOULD EXIT THE REGION PRIOR TO MIDNIGHT ALONG WITH THE RAINS.
DRYER AIR WILL PUSH INTO THE REGION BEHIND FRONT. THIS WILL ADVECT A COOLER
AIRMASS INTO THE REGION. LOWS WILL BE FROM THE LOWER 40S NORTH TO
THE LOWER 50S SOUTH.

FOR TUESDAY THROUGH WEDNESDAY NIGHT...
THE NEGATIVE TILTED TROUGH WILL SWING TOWARD THE EAST COAST AS WE GO INTO
A ZONAL FLOW PATTERN. EXPECT DRY WEATHER THROUGH THE PERIOD. SOME OF
THE MODELS TRY TO SQUEEZE OUT SOME SPOTTY LIGHT RAIN ON WEDNESDAY...BUT
PREFER THE DRYER SOLUTION. A REINFORCING FRONT WILL PUSH THROUGH THE
REGION ON WEDNESDAY. BUT BELIEVE THAT THE AIRMASS WILL BE TOO DRY
FOR ANY LIGHT RAIN. HIGH PRESSURE WILL PUSH ACROSS REGION FROM THE NORTHWEST
FOR WEDNESDAY NIGHT. HIGHS FOR TUESDAY AND WEDNESDAY WILL BE MAINLY
IN THE 60S. LOWS TUESDAY NIGHT WILL BE FROM THE UPPER 30S TO THE
MIDDLE 40S AS WELL AS LOWER 30S TO LOWER 40S FOR WEDNESDAY NIGHT.
WENT WITH A BLEND OF MAV AND GMOS GUIDANCE ON POPS AND TEMPS./17/

.LONGTERM...THURSDAY THRU SUNDAY...EURO AND GFS SIMILAR IN FIRST
HALF OF LONG TERM PERIOD AS BOTH HAVE BROAD NW FLOW PATTERN OVER THE
REGION.

DIFFERENCES MOUNT MOVING INTO THE WEEKEND BETWEEN THE EURO AND GFS
IN THE EVOLUTION OF A PAIR OF LOW AMPLITUDE WAVES THAT MOVE ACROSS
THE AREA. EURO SOMEWHAT MORE PROGRESSIVE THAN THE GFS AS IT MOVES
THE FIRST SYSTEM COMPLETELY IN AND ACROSS THE FORECAST AREA FRIDAY
INTO FRIDAY NIGHT LEAVING SATURDAY DRY. PREFER THE STRONGER GFS IN
THIS SITUATION AS DECREASED AMPLITUDE OF THE FIRST WAVE SHOULD HAVE
A HARD TIME PUSHING SURFACE BOUNDARY ENTIRELY ACROSS THE AREA AND
INTO THE NORTHERN GULF OF MEXICO. BOUNDARY SHOULD INSTEAD HANGUP
OVER THE REGION KEEPING THE WEATHER SOMEWHAT UNSETTLED...ESPECIALLY
AS WARM ADVECTION INCREASES AHEAD OF NEXT MORE POTENT WAVE TO MOVE
THROUGH SUNDAY. 17/26/

&&
.AVIATION...VFR OCNL MVFR CEILINGS CAN BE EXPECTED TODAY WITH
SCATTERED TO BROKEN CUMULUS DECKS RANGING FROM 2000-4000 FEET.
STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION THROUGH
THE AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES ACROSS THE
AREA. LCL IFR/MVFR CIGS/VSBYS WILL OCCUR IN TSTMS. THE MORE INTENSE
STORMS WILL PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND WIND GUSTS
AROUND 70 MPH. BEHIND THE FRONT...WINDS WILL BECOME NORTHERLY AROUND
10 KNOTS.  THE COLD FRONT IS EXPECTED TO EXIT THE FORECAST AREA BY
MIDNIGHT. /03/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  69  44  68 /  29   4   3  15
MERIDIAN      47  69  38  69 /  54   5   3  11
VICKSBURG     46  70  44  69 /  18   4   4  19
HATTIESBURG   55  72  45  72 /  34   6   7  15
NATCHEZ       49  70  44  68 /  15   4   4  21
GREENVILLE    42  65  41  66 /  17   4   3  14
GREENWOOD     41  65  39  67 /  31   4   3  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 18, 3:40 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT MON MAR 18 2013

LAZ016-MSZ030>033-036>040-042>052-054>058-063>066-192045-
MADISON LA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
339 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND MUCH OF
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT
MOVES THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED ACROSS THE
REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND
GUSTS TO 70 MPH AND VERY LARGE GOLF BALL TO BASEBALL SIZE HAIL. ONE
OR TWO TORNADOES CAN NOT BE RULED OUT. FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

LAZ023>026-MSZ053-059>062-072>074-192045-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-MARION-LAMAR-FORREST-
339 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND SOUTH
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A
COLD FRONT MOVES THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED
ACROSS THE REGION. FORCING TO INITIATE STORMS WILL BE LIMITED IN
THIS AREA...BUT ANY STORM THAT DEVELOPS IN THIS UNSTABLE AIR MASS
WILL HAVE THE POTENTIAL FOR DAMAGING GOLF BALL TO BASEBALL SIZE HAIL
AND DAMAGING WIND GUSTS AROUND 70 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD POSSIBLY BE NEEDED THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-015-MSZ018-019-025>029-034-035-041-192045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-
WASHINGTON-HUMPHREYS-SHARKEY-
339 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Local storm report, Mar 18, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             7 NNE VICKSBURG         32.42N 90.82W
03/18/2013  M1.50 INCH       WARREN             MS   STORM CHASER

&&

AEG
Local storm report, Mar 18, 3:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             CLINTON                 32.34N 90.33W
03/18/2013  E2.75 INCH       HINDS              MS   FIRE DEPT/RESCUE

            BASEBALL SIZED HAIL AT CLINTON CENTRAL FIRE STATION

&&

AEG
Local storm report, Mar 18, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             CLINTON                 32.34N 90.33W
03/18/2013  E1.75 INCH       HINDS              MS   CO-OP OBSERVER

            HAIL AT AN APARTMENT WITH WINDOWS DAMAGED.

&&

17
Local storm report, Mar 18, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             JACKSON                 32.32N 90.21W
03/18/2013  M1.75 INCH       HINDS              MS   EMERGENCY MNGR

            AT EOC IN DOWNTOWN JACKSON

&&

AEG
Local storm report, Mar 18, 4:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             PEARL                   32.27N 90.11W
03/18/2013  E0.25 INCH       RANKIN             MS   EMERGENCY MNGR

            GOLF BALL TO BASEBALL SIZED HAIL AT STATE EOC

&&

AEG
Local storm report, Mar 18, 4:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             PEARL                   32.27N 90.11W
03/18/2013  E2.75 INCH       RANKIN             MS   EMERGENCY MNGR

            GOLF BALL TO BASEBALL SIZED HAIL AT STATE EOC

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 12:36 PM CDTSevere Thunderstorm WarningJANBolivar, Washington39 min
Mar 18, 12:54 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster51 min
Mar 18, 1:09 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington51 min
Mar 18, 1:28 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster47 min
Mar 18, 1:55 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore50 min
Mar 18, 1:55 PM CDTSevere Thunderstorm WarningJANClay, Lowndes50 min
Mar 18, 2:05 PM CDTSevere Thunderstorm WarningJANIssaquena40 min
Mar 18, 2:07 PM CDTSpecial Weather StatementJANWinston33 min
Mar 18, 2:25 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren65 min
Mar 18, 2:34 PM CDTSpecial Weather StatementJANKemper, Noxubee46 min
Mar 18, 2:38 PM CDTSpecial Weather StatementJANAttala32 min
Mar 18, 2:51 PM CDTSevere Thunderstorm WarningJANAttala39 min
Mar 18, 2:55 PM CDTSevere Thunderstorm WarningJANNoxubee50 min
Mar 18, 3:00 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo60 min
Mar 18, 3:08 PM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott67 min
Mar 18, 3:23 PM CDTSpecial Weather StatementJANKemper32 min
Mar 18, 3:27 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba48 min
Mar 18, 3:28 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Warren47 min
Mar 18, 3:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin63 min
Mar 18, 3:52 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton, Rankin, Scott38 min
Mar 18, 4:19 PM CDTSevere Thunderstorm WarningJANLauderdale41 min
Mar 18, 4:26 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith64 min
Mar 18, 4:33 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith57 min
Mar 18, 4:47 PM CDTSevere Thunderstorm WarningJANRankin, Simpson43 min
Mar 18, 4:55 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Newton80 min
Mar 18, 4:58 PM CDTSevere Thunderstorm WarningJANLauderdale77 min
Mar 18, 5:12 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson48 min
Mar 18, 5:19 PM CDTSevere Thunderstorm WarningJANSimpson41 min
Mar 18, 5:26 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones64 min
Mar 18, 5:34 PM CDTSevere Thunderstorm WarningJANSmith41 min
Mar 18, 5:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren31 min
Mar 18, 5:48 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson42 min
Mar 18, 5:51 PM CDTSevere Thunderstorm WarningJANCovington, Jones54 min
Mar 18, 6:21 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson54 min
Mar 18, 6:45 PM CDTSpecial Weather StatementJANAdams30 min
Mar 18, 6:49 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Simpson56 min
Mar 18, 6:54 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson21 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.